American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Dan Coman. Domains of finite type and Hölder continuity of the Perron-Bremermann function. Proc. Amer. Math. Soc. 125 (1997) 3569-3574. MR 1422857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Marshall A. Whittlesey. Approximation of singularity sets with analytic graphs over the ball in $\mathbf{C}^2$. Proc. Amer. Math. Soc. 125 (1997) 3259-3265. MR 1415342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jiye Yu. A counterexample to the existence of peaking functions. Proc. Amer. Math. Soc. 125 (1997) 2385-2390. MR 1401757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gábor Francsics and Nicholas Hanges. Explicit formulas for the Szeg\H o kernel on certain weakly pseudoconvex domains . Proc. Amer. Math. Soc. 123 (1995) 3161-3168. MR 1301494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ji Ye Yu. Singular Kobayashi metrics and finite type conditions . Proc. Amer. Math. Soc. 123 (1995) 121-130. MR 1231046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Siqi Fu. A sharp estimate on the Bergman kernel of a pseudoconvex domain . Proc. Amer. Math. Soc. 121 (1994) 979-980. MR 1243167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mats Andersson. The $H\sp 2$ corona problem and $\overline\partial\sb b$ in weakly pseudoconvex domains . Trans. Amer. Math. Soc. 342 (1994) 241-255. MR 1145727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhang Jian Hu. Boundary behavior of holomorphic functions of $A\sp p\sb {q,s}$ . Proc. Amer. Math. Soc. 119 (1993) 447-451. MR 1195733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Harold P. Boas and Emil J. Straube. The Bergman projection on Hartogs domains in ${\bf C}\sp 2$ . Trans. Amer. Math. Soc. 331 (1992) 529-540. MR 1062188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Norman Levenberg and Hiroshi Yamaguchi. The metric induced by the Robin function. Memoirs of the AMS 92 (1991) MR 1061928.
Book volume table of contents   

[11] Mei-Chi Shaw. Optimal H\"older and $L\sp p$ estimates for $\overline\partial\sb b$ on the boundaries of real ellipsoids in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 324 (1991) 213-234. MR 1005084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ewa Ligocka. A characterization of ellipsoids and balls in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 110 (1990) 103-107. MR 1000159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] So-Chin Chen. Real analytic boundary regularity of the Cauchy kernel on convex domains . Proc. Amer. Math. Soc. 108 (1990) 423-432. MR 1000149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kang-Tae Kim. Complete localization of domains with noncompact automorphism groups . Trans. Amer. Math. Soc. 319 (1990) 139-153. MR 986028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sergio Venturini. Comparison between the Kobayashi and Carath\'eodory distances on strongly pseudoconvex bounded domains in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 107 (1989) 725-730. MR 984819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jean-Pierre Rosay and Edgar Lee Stout. Rad\'o's theorem for CR-functions . Proc. Amer. Math. Soc. 106 (1989) 1017-1026. MR 964461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Akira Sakai. A characterization of weak pseudoconvexity . Proc. Amer. Math. Soc. 105 (1989) 314-316. MR 933520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mei-Chi Shaw. Prescribing zeros of functions in the Nevanlinna class on weakly pseudo-convex domains in ${\bf C}\sp 2$ . Trans. Amer. Math. Soc. 313 (1989) 407-418. MR 961629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James J. Faran. The nonimbeddability of real hypersurfaces in spheres . Proc. Amer. Math. Soc. 103 (1988) 902-904. MR 947678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. B. Lin and B. Wong. A note on pseudoconvexity and proper holomorphic mappings . Proc. Amer. Math. Soc. 102 (1988) 646-650. MR 928997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Katharine Perkins Diaz. The Szeg\H o kernel as a singular integral kernel on a family of weakly pseudoconvex domains . Trans. Amer. Math. Soc. 304 (1987) 141-170. MR 906810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edward Bierstone and Pierre D. Milman. Ideals of holomorphic functions with $C\sp \infty$ boundary values on a pseudoconvex domain . Trans. Amer. Math. Soc. 304 (1987) 323-342. MR 906818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Harold P. Boas. The Szeg\H o projection: Sobolev estimates in regular domains . Trans. Amer. Math. Soc. 300 (1987) 109-132. MR 871667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Franc Forstnerič. Embedding strictly pseudoconvex domains into balls . Trans. Amer. Math. Soc. 295 (1986) 347-368. MR 831203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. Klimek. Joint spectra and analytic set-valued functions . Trans. Amer. Math. Soc. 294 (1986) 187-196. MR 819942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alan V. Noell. Analyticity in the boundary of a pseudoconvex domain . Proc. Amer. Math. Soc. 94 (1985) 450-454. MR 787892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Harold P. Boas. Sobolev space projections in strictly pseudoconvex domains . Trans. Amer. Math. Soc. 288 (1985) 227-240. MR 773058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Eric Bedford. Proper holomorphic mappings. Bull. Amer. Math. Soc. 10 (1984) 157-175. MR 733691.
Abstract, references, and article information   
View Article: PDF

[29] M. Landucci. On the proper holomorphic equivalence for a class of pseudoconvex domains . Trans. Amer. Math. Soc. 282 (1984) 807-811. MR 732122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Giorgio Patrizio. Characterization of strictly convex domains biholomorphic to a circular domain. Bull. Amer. Math. Soc. 9 (1983) 231-233. MR 707964.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 50 found      Go to page: 1 2